RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 1, Pages 1–20 (Mi msb6317)  

This article is cited in 8 scientific papers (total in 8 papers)

Sur l'approximation en moyenne par polynômes des fonctions d'une variable complexe

M. Keldych


Full text: PDF file (1617 kB)

Bibliographic databases:
Received: 01.04.1943
Language:

Citation: M. Keldych, “Sur l'approximation en moyenne par polynômes des fonctions d'une variable complexe”, Rec. Math. [Mat. Sbornik] N.S., 16(58):1 (1945), 1–20

Citation in format AMSBIB
\Bibitem{Kel45}
\by M.~Keldych
\paper Sur l'approximation en moyenne par polyn\^omes des fonctions d'une variable complexe
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 1
\pages 1--20
\mathnet{http://mi.mathnet.ru/msb6317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12717}
\zmath{https://zbmath.org/?q=an:0060.17101}


Linking options:
  • http://mi.mathnet.ru/eng/msb6317
  • http://mi.mathnet.ru/eng/msb/v58/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, “A characterization of the closed linear spans of two families of incomplete systems of analitic functions”, Math. USSR-Sb., 42:1 (1982), 1–70  mathnet  crossref  mathscinet  zmath
    2. F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. Math., 60:5 (1996), 1061–1082  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. F. A. Shamoyan, “Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc”, Sb. Math., 193:6 (2002), 925–943  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. F. A. Shamoyan, “On the cyclic elements of the shift operator in a weighted anisotropic space of holomorphic function in the polydisc”, J. Math. Sci. (N. Y.), 139:2 (2006), 6491–6495  mathnet  crossref  mathscinet  zmath  elib
    5. F. A. Shamoyan, “Weakly invertible elements of weighted $L^p$-spaces of holomorphic functions”, Russian Math. Surveys, 64:1 (2009), 165–167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. F. A. Shamoyan, “A weak invertibility criterion in the weighted $L^p$-spaces of holomorphic functions in the ball”, Siberian Math. J., 50:6 (2009), 1115–1132  mathnet  crossref  mathscinet  isi  elib  elib
    7. F. A. Shamoyan, “On a class of inner functions in a half-space”, Ufa Math. J., 7:4 (2015), 127–139  mathnet  crossref  isi  elib
    8. J. E. Brennan, “On a problem of Beurling”, Algebra i analiz, 30:1 (2018), 1–19  mathnet  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:191
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020